# SDR DHL9780711C

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT MLG  WHEEL WELL UPPER FWD SECTION  BRACKET CRACKED.  REMOVED BRACKET AND FABRICATED AND INSTALLED PER SRM 51-1-20D.
